Hello dear doctor
I have 2 questions that I need urgent answers to them, could you please guide me on them?
I have had unprotected sex recently with my boyfriend and then on 5th of January I took Postinor2 after less than 24 hours of the intercourse (and took another one exactly after 12 hours), then again I had another unprotected sex on 9th of January and again I took Postinor 2 (less than 48 hours of my intercourse) and unfortunately I had the third time unprotected sex with my boyfriend on 12th of January and took another Postinor 2 (less than 24 hours of my intercourse) and I have not had any other sexual relationship with him until now but then on 15th of January I saw some blood spots (low blood flow) until 19th of January (around 5 days),
2) and if I am pregnant, is there any possibility of having any abnormalities in my baby because of taking Postinor 2 three times in a row or in the future it will cause any problems for me or my future pregnancies or babies?
I sincerely appreciate your kind help,
Thank you so much
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.